New Mexico, 2021Drought in New Mexico, June 1 to 30, 2021
June 1 to 30, 2021 · NWS ABQ · 41 events in 41 counties and zones
Drought conditions across northern and central New Mexico continued to improve during the month of June 2021. An early start to the monsoon season led to many days characterized by widespread thunderstorms, especially across the eastern half of the area.
Every event with a place to put it; 41 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 41
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Drought conditions across northern and central New Mexico continued to improve during the month of June 2021. An early start to the monsoon season led to many days characterized by widespread thunderstorms, especially across the eastern half of the area. Extreme to exceptional drought improved to about 59 percent with about 30 percent deemed exceptional drought. The most noted drought improvement was across the eastern plains of New Mexico which saw numerous days of beneficial thunderstorm activity, but unfortunately, some areas received excessive amounts of rainfall that resulted in flooding. This area generally saw precipitation totals ranging from 2 to 5 inches with locally higher amounts. The Roswell airport measured a total of 5.08 inches for the month of June which is their third wettest June on record and well above the average of 1.42 inches. While the east saw big improvements in drought conditions, extreme to exceptional drought conditions persisted for areas west of the Rio Grande Valley where rainfall totals were generally less than two inches. The Four Corners area continued to receive the least amount of precipitation with totals less than half an inch.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at May 31, 10:37 PM MST, 1 hour 23 minutes earlier.
Area forecast discussion, May 31, 10:37 PM MST, 1 hour 23 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1137 PM MDT Mon May 31 2021
.AVIATION...
06Z TAF CYCLE
Most convection has dissipated as of 05Z although widely sct light
showers and a brief tstm or two will persist through 12Z. Widespread
MVFR to IFR conditions obscuring terrain in low clouds and br are
expected through 15Z, mainly east of the central mountain chain.
Tstms to develop over the higher terrain by 18Z then mostly move to
the southeast to south. Storms which eventually move into the ern
plains may become strong to severe aft 20Z with large hail and wind
gusts to 50kt.
&&
.PREV DISCUSSION...929 PM MDT Mon May 31 2021...
.UPDATE...
Cancelled today's Flash Flood Watch that was in effect for portions
of the Sangre de Cristo Mountains, south central mountains, and
Chaves County plains. The threat of heavy rain has ended, but the
chance of lighter rain and even a few thunderstorms will continue
through tonight.
44
&&
.PREV DISCUSSION...544 PM MDT Mon May 31 2021...
.UPDATE...
Update to cancel Severe Thunderstorm Watch 229 for Lincoln and Chaves
Counties given limited instability that is also on the downtrend. A
Flash Flood Watch is still in effect for Lincoln and Chaves Counties
through 10PM MDT, but would need some moderate to heavy rain to cause
additional hydro issues.
15
&&
.PREV DISCUSSION...148 PM MDT Mon May 31 2021...
.SYNOPSIS...
An active weather pattern will continue through the work week, with
rounds of storms each day favoring the mountains and eastern New
Mexico. Locally heavy rainfall is possible through at least Wednesday
due to slow moving storms. However, a gradual warming and drying
trend will begin mid week and continue through the weekend and will
take temperatures back to near or above normal areawide by Sunday or
Monday. Until then, daytime temperatures will generally be below
normal across eastern New Mexico and above normal across far western
New Mexico.
&&
.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...
Water vapor imagery this afternoon shows the low pressure system
still stalled over southern AZ and deep moisture is streaming into
the area ahead of it. The PWAT of 0.78" on the 12Z KABQ sounding and
1.00" at KAMA is well above normal for the end of May and with a
weak disturbance embedded within the flow, numerous showers and
thunderstorms got off to an early start today. The latest SPC
mesoanalysis indicates an axis of instability roughly from Chaves
County stretching northwestward into Valencia County with 1000-1500
J/kg of MLCAPE. The morning's convection across the southeast
produced heavy rainfall with radar estimates of 2-4", and flash
flooding was reported in southern Chaves County. With additional
convection moving eastward into the area, additional flash flooding
will be a concern. Thus, a Flash Flood Watch was issued for Lincoln
and Chaves counties through this evening. Severe storms will also be
possible across south central and southeast NM where the greatest
instability and shear reside.
The latest hi-res guidance has the convection moving into eastern NM
by 00Z before gradually diminishing after 03Z. A few lingering
showers and thunderstorms can't be ruled out overnight across the
east, but the severe threat looks to be limited. The aforementioned
low over southern AZ moves just slightly to the east on Tuesday
while another disturbance approaches from the northwest. This will
once again generate another round of showers and thunderstorms,
particularly along and east of the central mountain chain.
Sufficient instability, shear, and moisture will once again lead to
the possibility of strong to severe thunderstorms in the area where
the SPC Day 2 Outlook outlines a marginal risk for severe storms.
LONG TERM...(WEDNESDAY THROUGH MONDAY)...
A strengthening upper level high over the Great Basin will gradually
shift east toward the southern Rockies and weaken through Saturday,
leading to a gradual warming and drying trend. However, sufficient
moisture will remain across the area for daily rounds of daytime
heating triggered convection, especially across the mountains and
the eastern plains/highlands. There will be a limited severe threat
Wednesday afternoon/evening from the central highlands to the east
central and southeast plains given modest shear and instability.
A high amplitude west coast trough/low will begin to advance eastward
late in the weekend and into early next week as the jet stream dips
south into the Great Basin and possibly into the Desert Southwest.
This pattern change could bring strong winds back to New Mexico as
early as Sunday, but probably not until Mon/Tue of next week.
15/11
&&
.FIRE WEATHER...
There are no critical fire weather conditions expected over the next
week. A stalled low pressure system over southern AZ will send
subtropical moisture into the area which will result in daily rounds
of showers and thunderstorms are expected this week. Wetting
precipitation will favor eastern NM where the deeper moisture will
reside. Across the west, wetting precipitation will be more spotty
with dry thunderstorms more likely due to less atmospheric moisture.
15
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 31, 3:42 AM MST, 20 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
442 AM MDT Mon May 31 2021
NMZ201>241-011100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
442 AM MDT Mon May 31 2021
This hazardous weather outlook is for portions of northern and
central New Mexico.
.DAY ONE...Today and Tonight
Scattered to numerous showers and thunderstorms are expected across
more of New Mexico today, especially in central to north central
areas of the state. Some storms will be strong to severe with heavy
downpours, large hail, and damaging winds. Locally heavy rainfall
could lead to flash flooding, particularly over recent wildfire burn
scars in the Sangre de Cristo mountains.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Scattered to numerous thunderstorms are expected again on Tuesday
with storms focusing over the southwestern mountains and the central
mountain chain of New Mexico. Some storms will be capable of heavy
downpours, large hail, and damaging winds in eastern areas of the
state.
Thunderstorms will redevelop each day thereafter, generally favoring
the eastern half of the state where a few strong to severe storms
will be possible.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report their observations of any severe
weather through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.
52
In the hours before
Local storm report, May 31, 6:40 PM MST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
740 PM MDT MON MAY 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL LA CIENEGA 35.56N 106.13W
05/30/2021 M1.25 INCH SANTA FE NM SOCIAL MEDIA
&&
EVENT NUMBER ABQ202102362
12Drought, Northwest Plateau
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Northwest Plateau forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.045, -108.291 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from May 2021 continued in June.
Drought, West Central Plateau
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- West Central Plateau forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.803, -108.222 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from May 2021 continued in June.
Drought, Northwest Highlands
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Northwest Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.072, -107.535 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from May 2021 continued in June.
Drought, Far Northwest Highlands
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Far Northwest Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.236, -107.293 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from May 2021 continued in June.
Drought, Far Northeast Highlands
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Far Northeast Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.308, -104.796 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from May 2021 improved in June with severe drought conditions across the area.
Drought, Union County
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Union County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.482, -103.471 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from May 2021 improved in June with abnormally dry to moderate drought conditions across the area.
Drought, Tusas Mountains Including Chama
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Tusas Mountains Including Chama forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.544, -106.162 (the zone’s center; the record gives no point)
Severe drought conditions from May 2021 continued in June.
Drought, Upper Rio Grande Valley
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Upper Rio Grande Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.544, -106.162 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from May 2021 continued in June.
Drought, Northern Sangre de Cristo Mountains
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Northern Sangre de Cristo Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.592, -105.139 (the zone’s center; the record gives no point)
Moderate to severe drought conditions from May 2021 improved in June with abnormally dry to moderate drought conditions across the area.
Drought, East Slopes Sangre de Cristo Mountains
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- East Slopes Sangre de Cristo Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.032, -104.803 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from May 2021 improved in June with severe drought conditions across the area.
Drought, Johnson and Bartlett Mesas Including Raton Pass
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Johnson and Bartlett Mesas Including Raton Pass forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.544, -104.059 (the zone’s center; the record gives no point)
Severe drought conditions from May 2021 improved in June with abnormally dry conditions across the area.
Drought, Jemez Mountains
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Jemez Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.023, -106.622 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from May 2021 continued in June.
Drought, Southern Sangre de Cristo Mountains
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Southern Sangre de Cristo Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.115, -105.451 (the zone’s center; the record gives no point)
Severe to exceptional drought conditions from May 2021 continued in June.
Drought, Espanola Valley
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Espanola Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.198, -106.100 (the zone’s center; the record gives no point)
Exceptional drought conditions from May 2021 continued in June.
Drought, Harding County
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Harding County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.858, -103.820 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from May 2021 improved in June with moderate to severe drought conditions across the area.
Drought, Eastern San Miguel County
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Eastern San Miguel County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.480, -104.816 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from May 2021 improved in June with moderate to severe drought conditions across the area.
Drought, Northeast Highlands
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Northeast Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.480, -104.816 (the zone’s center; the record gives no point)
Extreme drought conditions from May 2021 improved in June with severe drought conditions across the area.
Drought, Quay County
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Quay County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.104, -103.550 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from May 2021 improved in June with moderate to severe drought conditions across the area.
Drought, Guadalupe County
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Guadalupe County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.863, -104.791 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from May 2021 improved in June with severe to extreme drought conditions across the area.
Drought, De Baca County
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- De Baca County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.342, -104.412 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from May 2021 continued in June.
Drought, Curry County
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Curry County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.574, -103.347 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from May 2021 improved in June with moderate to severe drought conditions across the area.
Drought, Roosevelt County
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Roosevelt County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.021, -103.480 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from May 2021 improved in June with moderate to severe drought conditions across the area. Extreme drought conditions continued across far western Roosevelt County.
Drought, Chaves County Plains
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Chaves County Plains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.363, -104.467 (the zone’s center; the record gives no point)
Exceptional drought conditions from May 2021 improved in June with severe to exceptional drought conditions across the area.
Drought, Glorieta Mesa Including Glorieta Pass
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Glorieta Mesa Including Glorieta Pass forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.494, -105.396 (the zone’s center; the record gives no point)
Exceptional drought conditions from May 2021 continued in June.
Drought, Santa Fe Metro Area
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Santa Fe Metro Area forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.416, -106.504 (the zone’s center; the record gives no point)
Exceptional drought conditions from May 2021 continued in June.
Drought, Sandia/Manzano Mountains Including Edgewood
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Sandia/Manzano Mountains Including Edgewood forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.121, -106.434 (the zone’s center; the record gives no point)
Exceptional drought conditions from May 2021 continued in June.
Drought, Estancia Valley
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Estancia Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.066, -106.166 (the zone’s center; the record gives no point)
Exceptional drought conditions from May 2021 improved in June with extreme drought conditions across the area.
Drought, Central Highlands
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Central Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.209, -105.548 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from May 2021 improved in June with extreme drought conditions across the area.
Drought, Chuska Mountains
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Chuska Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.045, -108.291 (the zone’s center; the record gives no point)
Extreme drought conditions from May 2021 continued in June.
Drought, Southwest Mountains
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Southwest Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.961, -107.667 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from May 2021 continued in June.
Drought, San Francisco River Valley
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- San Francisco River Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.915, -108.405 (the zone’s center; the record gives no point)
Exceptional drought conditions from May 2021 continued in June.
Drought, Middle Rio Grande Valley/Albuquerque Metro Area
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Middle Rio Grande Valley/Albuquerque Metro Area forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.002, -106.839 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from May 2021 continued in June.
Drought, Eastern Lincoln County
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Eastern Lincoln County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.745, -105.459 (the zone’s center; the record gives no point)
Exceptional drought conditions from May 2021 improved in June with extreme drought conditions across the area.
Drought, Southwest Chaves County
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Southwest Chaves County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.363, -104.467 (the zone’s center; the record gives no point)
Exceptional drought conditions from May 2021 improved slightly in June with extreme drought conditions across northern portions of the area.
Drought, South Central Highlands
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- South Central Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.277, -106.262 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from May 2021 continued in June.
Drought, Upper Tularosa Valley
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Upper Tularosa Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.876, -106.194 (the zone’s center; the record gives no point)
Exceptional drought conditions from May 2021 improved in June with extreme drought conditions across the area.
Drought, South Central Mountains
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- South Central Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.745, -105.459 (the zone’s center; the record gives no point)
Exceptional drought conditions from May 2021 improved in June with extreme drought conditions across the area.
Drought, West Central Mountains
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- West Central Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.821, -107.693 (the zone’s center; the record gives no point)
Severe drought conditions from May 2021 continued in June.
Drought, West Central Highlands
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- West Central Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.993, -107.256 (the zone’s center; the record gives no point)
Severe drought conditions from May 2021 continued in June.
Drought, Lower Rio Grande Valley
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- Lower Rio Grande Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.007, -106.930 (the zone’s center; the record gives no point)
Severe drought conditions from May 2021 continued in June.
Drought, San Agustin Plains and Adjacent Lowlands
- When
- June 1, 12:00 AM MST to June 30, 11:59 PM MST
- Where
- San Agustin Plains and Adjacent Lowlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.961, -107.667 (the zone’s center; the record gives no point)
Severe drought conditions from May 2021 continued in June.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in South Dakota, June 1 to 30, 2021$17 million · 13 events
- Rip Current in Puerto Rico, June 1, 20211 death · 1 event
- Heat in Arizona, June 1, 20211 death · 1 event
- Drought in Iowa, June 1 to 30, 2021$3.1 million · 9 events
- Drought in North Dakota, June 1 to 30, 202136 events
- Drought in South Dakota, June 1 to 30, 202123 events
- Drought in Colorado, June 1 to 30, 202121 events
- Drought in California, June 1 to 30, 202121 events
- Drought in New Mexico, June 1 to 30, 202117 events
- Drought in Montana, June 1 to 30, 202115 events
- Drought in Arizona, June 1 to 30, 202114 events
- Heat in California, June 1 to 4, 202113 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 960323, 960324, 960325, 960326, 960327, 960328, 960329, 960330, 960331, 960332, 960333, 960334, 960335, 960336, 960338, 960339, 960341, 960343, 960344, 960346, 960347, 960348, 960367, 960368, 960369, 960370, 960371, 960372, 960373, 960374, 960375, 960376, 960377, 960378, 960379, 960380, 960381, 960382, 960383, 960384, and more.